# SDR P5CA9800044

- Difficulty date: January 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delamination
- Location: Nr 8 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 8 SPOILER LWR SURFACE HAS AREA OF DELAMINATION.  REMOVED DISBONDED SKIN AND DAMAGED CORE.  BONDED NEW CORE FILLER AND DOUBLERS IAW SRM 51-40-06.
